# SDR ASAA2021081335705

- Difficulty date: August 13, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 46,748 hours, 13,822 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: LMDR4644
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 48,053 hours, 16,744 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING "AFTER ENGINE CHANGE" TESTING - MULTIPLE FAULTS LOGGED DURING EEC BITE TEST AND ACUATOR TESTS. GROUNDED - YES. REMOVED AND REPLACED EEC ON #1 ENG REF AMM TASKS 73-21-60-000-801-F00 AND TASK 73-21-60-400-801-F00. PERFORMED FADEC SYSTEM TEST REF TASK 73-21-00-700-802-F00 NO FAULTS NOTED.
